MathSciNet Relay Station
MathSciNet bibliographic data
MR5 09.0X
Eagle, Albert Series for all the roots of a trinomial equation. Amer. Math. Monthly 46, (1939). 422–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement